# SDR MALA954445

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 3018 - DURING THE TAKEOFF ROLL IN DTW, THE NOSE STEER FAIL LIGHT ILLUMINATED.  THE AIRCRAFT RETURNED TO THE GATE.  THE SYSTEM WAS DEFERRED PER MEL 32-1-C.  (W)
